# SDR 2007UALA04965

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 55,175 hours, 6,697 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W3506503506
- Condition: Failed
- Location: Nr 3 Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-C REPORTED FIRE LOOP A 3 ENG.  REPLACED WIRES W3506-503 AND 506 REF SWP 20-30-11, CHECKED ROUTING OF WIRES ON AC 8174 ENG 3-4, AC 8105 ENG NR 3, WIRES ROUTED DIFFERENTLY, REROUTED REPLACED WITH CORRECT CLAMPS. ACCOMP TEST REF MM26-11-00, OPS CHECK PASSED.
